
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 2 · 2006
Issue 3, the volume’s only issue · 6 articles · RSS
Research Articles · 6
- Behavior of the Dedekind's Function over First Order Theta Function According to Conditions Modular FormIsmet Yıldızpp. 401–406 · published 30 Sep 2006View PDF6,226 accesses
- Stochastic Analysis of a Compound Redundant System Involving Human FailureRitu Gupta, S. K. Mittal, C. M. Batrapp. 407–413 · published 30 Sep 2006View PDF6,324 accesses
- LQ-Moments: Application to the Log-Normal distributionAni Shabri, Abdul A. Jemainpp. 414–421 · published 30 Sep 2006View PDF6,998 accesses
- On Bayes Estimation of the First Order Moving Average ModelMahmoud M. Smadi, Ahmed A. Abu-Talebpp. 422–426 · published 30 Sep 2006View PDF6,522 accesses
- Passage to the Differences for the BDF's MethodsAbdelouahab Salmipp. 427–431 · published 30 Sep 2006View PDF6,412 accesses
- Computing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random VariablesA. A. Jamjoompp. 432–438 · published 30 Sep 2007View PDF6,261 accesses